Green's matrix for a second-order self-adjoint matrix differential operator


Creative Commons License

Sisman T. C. , TEKİN B.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.43, no.12, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.1088/1751-8113/43/12/125205
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

A systematic construction of the Green's matrix for a second-order self-adjoint matrix differential operator from the linearly independent solutions of the corresponding homogeneous differential equation set is carried out. We follow the general approach of extracting the Green's matrix from the Green's matrix of the corresponding first-order system. This construction is required in the cases where the differential equation set cannot be turned to an algebraic equation set via transform techniques.